# SDR USAA2010120992963

- Difficulty date: November 10, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53230165200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK IN UPPER FLANGE OF FLOOR SUPPORT AT FR29 + 7 INCHES, Y254.  REPAIRED FLOOR SUPPORT AT FR29 + 7 INCHES, Y254 IAW A320 SRM 53-21-14.
